Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2017, Volume 2, Issue 1, Pages 99–112 (Mi chfmj49)  

This article is cited in 2 scientific papers (total in 2 papers)

Physics

On dynamics of relational systems: non-relativistic case

A. G. Zhilkin

Institute of Astronomy, Russian Academy of Sciences, Moscow, Russia

Abstract: The paper presents a general method to obtain the dynamic equation for the theory constructed on the basis of a dualistic paradigm. For example, the applications of this technique to the cases of the general theory of relativity and the quantum theory are considered. The initial (the first and partially the second) stages of this method as applied to the relational physics are discussed. Assumptions regarding the limit for a relational theory dynamic equation are suggested. It is shown that in the non-relativistic case it describes the dynamics of the metrics of the three-dimensional space in the reference frame, based on a continuum of arbitrarily moving material points.

Keywords: space-time, reference system, relational physics.

Full text: PDF file (807 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 530.1
Received: 03.03.2017
Revised: 25.03.2017

Citation: A. G. Zhilkin, “On dynamics of relational systems: non-relativistic case”, Chelyab. Fiz.-Mat. Zh., 2:1 (2017), 99–112

Citation in format AMSBIB
\Bibitem{Zhi17}
\by A.~G.~Zhilkin
\paper On dynamics of relational systems: non-relativistic case
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2017
\vol 2
\issue 1
\pages 99--112
\mathnet{http://mi.mathnet.ru/chfmj49}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3653295}
\elib{https://elibrary.ru/item.asp?id=29078331}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj49
  • http://mi.mathnet.ru/eng/chfmj/v2/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Zhilkin, E. P. Kurbatov, “O dinamike relyatsionnykh sistem: relyativistskii sluchai”, Chelyab. fiz.-matem. zhurn., 2:1 (2017), 113–127  mathnet  mathscinet  elib
    2. A. G. Zhilkin, E. P. Kurbatov, “Printsip polnogo pogloscheniya v relyatsionnoi fizike”, Chelyab. fiz.-matem. zhurn., 2:3 (2017), 344–357  mathnet  mathscinet  elib
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:142
    Full text:42
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021